# SDR CA110913001

- Difficulty date: September 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N711LS
- Make and model: Bombdr BD7001A11
- Aircraft time: 3,157 hours, 2,131 cycles
- Engine: Rroyce BR700710A220
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: GC331000110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EXPERIENCED A CRACK IN THE RT WINDSHIELD.  THE FLIGHT CREW REPORTED THAT THE INITIAL CRACK OCCURRED IN FLIGHT AND WAS A SINGLE CRACK ALONG THE CENTER POST AND BOTTOM. THE FLIGHT CREW REPORTED THAT THE WINDSHIELD HEAT FAILED AT THE SAME TIME. SUBSEQUENTLY, SEVERAL OTHER CRACKS DEVELOPED SURROUNDING THE OUTSIDE EDGE OF THE WINDOW. EXAMINATION OF THE INTIAL CRACK SHOWED THAT IT ALSO HAD A BURN MARK IN IT. THERE WERE NO INJURIES REPORTED. THE WINDSHIELD HAS BEEN REPLACED.
